# SDR VNAA0201016

- Difficulty date: January 20, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 17,542 hours, 15,942 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND ELECTRONIC CONTROL UNIT FAIL MESSAGE AND ABORTED TAKEOFF.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RESET THE SYSTEM.  FLIGHT 4021 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
